# SDR CA150720007

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 16,327 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Condition: Failed
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, NR 1, DC GENERATOR, CAUTION LIGHT ILLUMINATED.  ON INVESTIGATION FOUND THAT STARTER/GENERATOR WAS HARD TO TURN.  THIS UNIT WAS JUST O/H 11.9 TSO AND O/H FACILITY CONFIRMED THAT 1 BAR OF THE COMMUTATOR LIFTED.
